• Teen Connect Tampa Bay

Ask the Expert

Q: Is taking Plan B several times bad for you?

Taking Plan B several times will not harm you or cause negative effects. It may cause your period and bleeding to be irregular after taking it. Some people may experience minor symptoms like nausea, vomiting, upset stomach, and dizziness. The most important thing to remember is that Plan B is emergency contraception that you use when you are in a panic after unprotected sex. That is why it’s called Plan B! Plan A would be to try not to be in this situation in the first place. So, if you’re having to take it several times, a much better option would be to choose a more effective type of birth control that is right for you before you get into this emergency situation. This way, you are covered to prevent pregnancy until you are ready to have a baby, without all the panic.


For more information and tips, check out Bedsider.


Dr. Diane Straub, Chief, Division of Adolescent Medicine & Professor of Pediatrics, USF Health and Medical Director, Ybor Youth Clinic

13 views

Recent Posts

See All

HSC Adolescent Health Initiative website was created with Wix.com.

Healthy Start Coalition of Hillsborough County, Inc. © 2021 All rights reserved.

Terms of Use & Privacy Policy

  • Instagram

If you are in a crisis, call 2-1-1 where support is available 24/7.